Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 8 found articles
 
 
  Many-server Gaussian limits for overloaded non-Markovian queues with customer abandonment
 
 
Title: Many-server Gaussian limits for overloaded non-Markovian queues with customer abandonment
Author: Aras, A. Korhan
Chen, Xinyun
Liu, Yunan
Appeared in: Queueing systems
Paging: Volume 89 (2018) nr. 1-2 pages 81-125
Year: 2018
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands